# SDR IXXA20110809004

- Difficulty date: August 9, 2011
- Submitted: September 20, 2011
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 46129
- Aircraft time: 89,109 hours, 23,952 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 200
- Part time: 89,109 hours, 23,952 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP FOUND EXTERNAL SKIN CORRODED AT STA 1100.000 LONGERON 21 RT. REMOVED CORROSION. FOUND OUT OF LIMITS. REMOVED DAMAGED AREA. PERFORMED NDT INSP.  NO DISCREPANCY FOUND. FABRICATED NEW SKIN, REPAIR DOUBLER AND FILLER. CLEANED, TREATED, PRIMED AREA AND REPAIR PARTS. INSTALLED REPAIR PARTS IAW FAA FORM 8110-3 DATED 09/09/11, DWG ED-5401 DATED 08/15/11, SRM 51-1-8, SRM 53-2-0, NDT SPM PART 06-10-01-001, DC8 SRM 53-4-1 FIG 21E ITEM "A",  DPS 4.710 REV "L", DC8 SRM 51-1-4, DPS 3.69-4 REV "AP", SRM 51-1-8B, SRM 51-1-20D, AND SRM 51-3-1.
